# SDR CALA2013100191605

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G1 & G1A GALLEY AREA FLOOR PROXIMITY EMERGENCY LIGHT & WIRE HARNESS DAMAGED.   CABIN G1 & G1A GALLEY AREA FLOOR PROXIMITY EMERGENCY LIGHT & WIRE HARNESS REPLACED & OPERATION TESTED NORMAL IAW AMM 33-51-12.
